Alert archive / Florida / Flash Flood Warnings in 2009
Flash Flood Warning 5, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Dec 17, 2009, 7:13 PM EST for Broward County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2009, 7:13 PM EST (00:13 UTC)
- Expired
- Dec 17, 2009, 9:15 PM EST
- In force
- 2 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 79 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 653 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KMFL 180013
FFWMFL
FLC011-180215-
/O.NEW.KMFL.FF.W.0005.091218T0013Z-091218T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EST THU DEC 17 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITY OF CORAL SPRINGS AND PARKLAND...
* UNTIL 915 PM EST
* AT 711 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. WATER WAS NEARLY
INTRUDING ON HOUSES IN THE PARKLAND ISLE AREA. ALSO... ROADWAYS WERE
ALSO FLOODED IN THE HERON BAY AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE
AREAS AND LOW LYING SPOTS. REMEMBER...TURN AROUND...DONT DROWN
&&
LAT...LON 2633 8031 2633 8022 2632 8019 2627 8019
2624 8031
$$
TINGLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 17, 2:59 PM EST, 4 hours 14 minutes earlier.
Area forecast discussion, Dec 17, 2:59 PM EST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EST THU DEC 17 2009
.DISCUSSION...STRONG SOUTHERN STREAM SHORT WAVE CURRENTLY
EMERGING INTO THE WESTERN GOFMEX INDUCING SURFACE LOW IN THE
SOUTHWEST GOFMEX AND THIS SYSTEM WILL RAPIDLY SHIFT NORTHEAST. THE
CURRENT STATIONARY FRONTAL BOUNDARY WILL BEGIN TO SHIFT NORTH AS A
WARM FRONT TONIGHT AND FRIDAY IN RESPONSE TO THE NORTHEAST MOVING
SYSTEM. THIS WILL PLACE SOUTH FLORIDA IN THE WARM SECTOR OVERNIGHT
AND EARLY FRIDAY WITH DESTABILIZATION OCCURRING THROUGH THIS TIME
FRAME. THIS WILL SET THE STAGE FOR INCREASING CHANCES FOR RAIN AND
THUNDERSTORMS THROUGH MID DAY FRIDAY WITH THE POSSIBILITY OF A FEW
STRONG OR POSSIBLY EVEN SEVERE STORMS. THERE WILL ALSO BE
INCREASING VERTICAL SHEAR TONIGHT INTO EARLY FRIDAY SO IT IS NOT
IMPOSSIBLE TO GET SOME ROTATING CELLS DEVELOPING IN THE WARM
SECTOR ESPECIALLY IN THE SOUTHEAST GOFMEX PRIOR TO 12Z FRIDAY. ON
FRIDAY, THE SURFACE LOW/FRONTAL SYSTEM WILL RAPIDLY SHIFT EAST AS
SEVERAL SHORT WAVES CARVE OUT THE DEEPENING LARGE SCALE TROUGH.
THE 12Z GFS RUN NOW SHOWS THE COLD FRONT CLEARING THE SE FL COAST
BY 00Z SATURDAY WITH THE NAM A LITTLE SLOWER BUT MOST OF THE
WEATHER SHOULD CLEAR THE PENINSULA BY LATE AFTERNOON. THIS WILL
USHER IN MUCH COOLER AND DRIER CONDITIONS SATURDAY AND SATURDAY
NIGHT.
IN THE EXTENDED PERIOD, LARGE SCALE PATTERN WILL CONTINUE TO EVOLVE
INTO A MAJOR TROUGH ACROSS THE EASTERN STATES BY LATE IN THE WEEKEND
INTO EARLY NEXT WEEK. THE ENSEMBLE MEAN CONTINUES TO HAVE
DISCREPANCIES IN THE AMOUNT OF COOLING THAT WILL ACTUALLY TAKE PLACE
BUT ARE COMING MORE IN LINE WITH ONLY AROUND A 5 TO 10 DEGREE SPREAD
IN MINIMUM TEMPERATURES FOR MONDAY AND TUESDAY MORNINGS. AT ANY
RATE, THE SURFACE RIDGE WILL CONTINUE ACROSS THE SOUTHERN PLAINS ON
MONDAY GIVING OUR REGION NORTHERLY FLOW WITH THE RIDGE SHIFTING EAST
AND CENTERED OVER THE FL PENINSULA BY EARLY TUESDAY WITH A GOOD
RADIATIONAL COOLING NIGHT MONDAY NIGHT INTO TUESDAY MORNING. AT THIS
TIME, IT APPEARS THE COLDEST TEMPERATURES OF THE SEASON WILL BE FELT
WITH MINIMUMS BOTH MONDAY AND TUESDAY MORNINGS RANGING FROM THE
UPPER 30S NORTHWEST INTERIOR NEAR LAKE OKEECHOBEE TO THE UPPER 40S
AND LOWER 50S ALONG THE SOUTHEAST COASTAL REGION. TEMPERATURES WILL
GRADUALLY MODIFY INTO THE MIDDLE OF CHRISTMAS WEEK AS THE SURFACE
RIDGE SHIFTS EAST INTO THE ATLANTIC AND LOW LEVEL FLOW RETURNS FROM
OFF THE ATLANTIC. ANOTHER STRONG SHORT WAVE WILL BEGIN TO DIG INTO
THE PLAINS STATES BY WEDNESDAY AND THURSDAY WITH MODELS SHOWING
DIFFERING EVOLUTION OF THIS NEXT TROUGH. EARLIER RUNS OF THE GFS
SHOWED A MORE POWERFUL SYSTEM DIGGING INTO THE SOUTH CENTRAL GULF
STATES BY THURSDAY AND NOW THE 12Z RUN IS SHOWING A MUCH LESS
AMPLIFIED SOLUTION. SO FOR NOW WILL ONLY GO WITH A SLIGHT CHANCE OF
SHOWERS ALL ZONES FOR CHRISTMAS EVE.
&&
.AVIATION...GENERALLY EXPECT PREVAILING VFR CONDITIONS AT ALL
TERMINALS THROUGH THE PERIOD...ALTHOUGH INTERMITTENT PERIODS OF MVFR
CIGS/VSBY WILL BE POSSIBLE IN SCT/NMRS SHRA. WILL MAKE NO MAJOR
CHANGES TO THE PREVIOUS FORECAST THIS AFTERNOON...AS MODEL GUIDANCE
HAS NOT CHANGED SIGNIFICANTLY. WILL CARRY VCSH THROUGH THE
PERIOD...AND INTRODUCE VCTS AT APF AFTER 09Z...AND AT REMAINDER OF
TERMINALS AFTER 13Z. WINDS WILL GRADUALLY VEER FROM E-ESE-SE
OVERNIGHT...BEFORE INCREASING FROM THE SSW AFTER DUSK ON FRIDAY.
&&
.MARINE...STRONG EAST WIND FLOW ACROSS THE NORTHERN ATLANTIC
WATERS DUE TO WIND SURGE ALONG FRONTAL BOUNDARY WILL CAUSE ROUGH
MARINE CONDITIONS THERE BEFORE WIND VEERS TO THE SE AND SEAS
SUBSIDE SLIGHTLY. WIND AND SEAS WILL INCREASE ONCE AGAIN BEHIND
THE COLD FRONT THAT WILL MOVE ACROSS SOUTH FLORIDA WATERS FRIDAY
NIGHT AND SATURDAY THROUGH THE WEEKEND.
&&
.FIRE WEATHER...NO PROBLEMS OR CONCERNS IN THE SHORT TERM WITH
MUCH DRIER AIR ANTICIPATED EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 73 79 60 73 / 70 80 40 10
FORT LAUDERDALE 74 80 60 74 / 70 80 50 10
MIAMI 73 81 65 75 / 70 80 50 10
NAPLES 68 76 64 70 / 70 80 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 PM THIS EVENING
TO 7 AM EST FRIDAY FOR AMZ651-AMZ671.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST FRIDAY
FOR AMZ650-AMZ670.
GM...NONE.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...70/DDHazardous weather outlook, Dec 17, 3:48 AM EST, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 348 AM EST THU DEC 17 2009 FLZ063-066>075-168-172>174-180000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 348 AM EST THU DEC 17 2009 ...STRONG THUNDERSTORMS POSSIBLE STARTING LATE TONIGHT... ...WITH ONE OR TWO SEVERE STORMS POSSIBLE... ...LOCALLY HEAVY RAINFALL POSSIBLE MAINLY ON FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: A WEAK FRONTAL BOUNDARY ACROSS SOUTHERN FLORIDA IS FORECAST TO START LIFTING BACK UP NORTH AS A WARM FRONT LATE TODAY OR TONIGHT AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE GULF OF MEXICO. AS THE LOW PRESSURE SYSTEM DEVELOPS TODAY AND MOVE ACROSS THE NORTHERN GULF OF MEXICO TONIGHT MOISTURE WILL INCREASE ALONG WITH THE CHANCES OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. AS THIS CHAIN OF EVENTS PROGRESS THERE WILL BE AN INCREASING CONCERN FOR A FEW STRONG STORMS AFFECTING PORTIONS OF SOUTHERN FLORIDA STARTING MAINLY AFTER MIDNIGHT TONIGHT. WIND: THERE IS A CONCERN FOR A FEW STORMS WITH WIND GUSTS OF 40 MPH OR GREATER MAINLY AFTER MIDNIGHT TONIGHT ACROSS THE ATLANTIC WATERS AND MAINLAND SOUTH FLORIDA MAINLY SOUTH OF ALLIGATOR ALLEY. THIS THREAT WILL BE GREATEST ACROSS THE SOUTHWEST FLORIDA COASTAL WATERS AS CLUSTERS OF THUNDERSTORMS ASSOCIATED WITH THE LOW PRESSURE SYSTEM ACROSS THE GULF OF MEXICO MAY APPROACH SOUTHEAST PORTIONS OF THE GULF BY THEN. TORNADOES: THERE IS ALSO A CONCERN FOR A REMOTE CHANCE OF MAINLY WATERSPOUTS/TORNADOES TODAY ACROSS THE ATLANTIC WATERS AND ADJACENT COASTAL SECTIONS OF SOUTHEAST FLORIDA AS A WEAK BOUNDARY REMAINS IN PLACE ACROSS THE AREA IN THE LOW LEVEL EASTERLY FLOW. THEN AS WE MOVE INTO TONIGHT, THE POSSIBILITY OF TORNADOES WILL SPREAD ALSO ACROSS THE SOUTHWEST FLORIDA COASTAL WATERS AND ADJACENT COASTAL SECTIONS OF COLLIER AND MAINLAND MONROE COUNTIES AS WELL AS MAINLAND SECTIONS OF SOUTHERN FLORIDA ALONG AND SOUTH OF ALLIGATOR ALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA ON FRIDAY WITH A TRAILING COLD FRONT MOVING ACROSS SOUTHWEST FLORIDA AROUND MIDNIGHT FRIDAY NIGHT AND ACROSS SOUTHEASTERN FLORIDA DURING THE EARLY MORNING HOURS ON SATURDAY. AHEAD OF THE FRONT THERE IS A CONCERN AT THE PRESENT TIME FOR SOME STRONG THUNDERSTORMS WITH ONE OR TWO POSSIBLY SEVERE. THE MAIN CONCERN WILL BE STRONG WIND GUSTS OF 40 MPH OR GREATER...LOCALLY HEAVY RAINFALL...AND A POSSIBILITY OF TORNADOES. THE THUNDERSTORMS ARE EXPECTED TO END WITH THE PASSAGE OF THE COLD FRONT LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY SOMETIME FRIDAY MORNING DEPENDING IF THE CONCERN FOR SEVERE WEATHER BEGINS TO MATERIALIZE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. PS/CC
In the hours before
Special weather statement, Dec 17, 4:53 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EST THU DEC 17 2009
FLZ168-172-172230-
COASTAL PALM BEACH COUNTY FL-COASTAL BROWARD COUNTY FL-
453 PM EST THU DEC 17 2009
...STRONG THUNDERSTORM MOVING ACROSS BOCA RATON...
AT 451 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HILLSBORO BEACH...MOVING WEST AT 10 MPH.
THIS STORM WILL AFFECT...
BOCA RATON...
HILLSBORO BEACH...
DEERFIELD BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2638 8007 2635 8007 2634 8007 2629 8007
2628 8007 2626 8010 2635 8011 2639 8007
2639 8006
TIME...MOT...LOC 2153Z 070DEG 7KT 2632 8007
TINGLERSpecial weather statement, Dec 17, 6:25 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
625 PM EST THU DEC 17 2009
FLZ173-172345-
COASTAL MIAMI-DADE COUNTY FL-
625 PM EST THU DEC 17 2009
...STRONG THUNDERSTORM POSSIBLY WITH A WATERSPOUT MOVING ACROSS
SOLDIER KEY...
AT 621 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF HOMESTEAD BAYFRONT
PARK...VERY NEAR SOLDIER KEY MOVING WEST AT 5 MPH.
THIS STORM WILL AFFECT...
SOLDIER KEY...
SANDS KEY...
NORTHERN SECTIONS OF ELLIOT KEY...
AND SURROUNDING AREAS.
ALSO...THIS STORM IS CAPABLE OF CONTAINING A WATERSPOUT... BOATERS
AND CAMPERS SHOULD USE EXTREME CAUTION.
LAT...LON 2549 8017 2547 8019 2547 8020 2548 8020
2549 8019 2551 8020 2553 8018 2553 8017
TIME...MOT...LOC 2322Z 085DEG 5KT 2551 8017
TINGLERSpecial weather statement, Dec 17, 6:39 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
639 PM EST THU DEC 17 2009
FLZ172-180000-
COASTAL BROWARD COUNTY FL-
639 PM EST THU DEC 17 2009
...STRONG THUNDERSTORM MOVING ACROSS FORT LAUDERDALE AND HOLLYWOOD...
AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT EVERGLADES...MOVING WEST AT 10 MPH.
THIS STORM WILL AFFECT...
PORT EVERGLADES...
FORT LAUDERDALE...
HOLLYWOOD...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. THE
HIGHEST GUSTS WILL LIKELY OCCUR ALONG THE BEACHES AND BARRIER
ISLANDS.
LAT...LON 2601 8011 2600 8011 2599 8014 2613 8014
2613 8010 2610 8011 2606 8010
TIME...MOT...LOC 2337Z 089DEG 7KT 2607 8009
TINGLERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 7:32 PM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 3 hr |
| Dec 17, 7:40 PM EST | Flash Flood Warning | MFL | Broward, Miami-Dade | 110 min |
| Dec 17, 8:25 PM EST | Special Marine Warning | MFL | 35 min | |
| Dec 17, 9:05 PM EST | Special Marine Warning | MFL | 55 min | |
| Dec 17, 9:19 PM EST | Flash Flood Warning | MFL | Broward, Miami-Dade | 116 min |
| Dec 17, 10:16 PM EST | Special Marine Warning | MFL | 59 min | |
| Dec 17, 10:26 PM EST | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Dec 17, 10:35 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Dec 17, 11:16 PM EST | Areal Flood Warning | MFL | Broward, Miami-Dade | 6 hr |
| Dec 18, 1:47 AM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Dec 18, 5:13 AM EST | Areal Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Dec 18, 7:16 AM EST | Special Marine Warning | MFL | 59 min | |
| Dec 18, 7:17 AM EST | Special Marine Warning | MFL | 58 min | |
| Dec 18, 8:01 AM EST | Areal Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Dec 18, 8:29 AM EST | Special Marine Warning | MFL | 61 min | |
| Dec 18, 8:40 AM EST | Special Marine Warning | MFL | 23 min | |
| Dec 18, 8:47 AM EST | Special Weather Statement | MFL | Collier | 28 min |
| Dec 18, 8:51 AM EST | Tornado Warning | MFL | Collier | 44 min |
| Dec 18, 9:06 AM EST | Special Weather Statement | MFL | Hendry | 24 min |
| Dec 18, 9:11 AM EST | Special Marine Warning | MFL | 64 min | |
| Dec 18, 9:14 AM EST | Special Marine Warning | MFL | 46 min | |
| Dec 18, 9:15 AM EST | Special Weather Statement | MFL | Broward | 30 min |
| Dec 18, 9:18 AM EST | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Dec 18, 9:28 AM EST | Special Weather Statement | MFL | Collier | 47 min |
| Dec 18, 9:31 AM EST | Special Weather Statement | MFL | Hendry | 29 min |
| Dec 18, 9:32 AM EST | Gale Warning | MFL | 12 hr | |
| Dec 18, 9:38 AM EST | Tornado Warning | MFL | Miami-Dade | 67 min |
| Dec 18, 9:55 AM EST | Special Marine Warning | MFL | 65 min | |
| Dec 18, 10:24 AM EST | Special Marine Warning | MFL | 51 min | |
| Dec 18, 10:26 AM EST | Special Weather Statement | MFL | Collier, Monroe | 64 min |
| Dec 18, 10:27 AM EST | Tornado Warning | MFL | Miami-Dade | 63 min |
| Dec 18, 10:48 AM EST | Special Marine Warning | MFL | 57 min | |
| Dec 18, 11:04 AM EST | Areal Flood Warning | MFL | Broward, Miami-Dade, Palm Beach | 4 hr |
| Dec 18, 11:20 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 55 min |
| Dec 18, 11:24 AM EST | Special Marine Warning | MFL | 51 min | |
| Dec 18, 11:48 AM EST | Special Weather Statement | MFL | Broward | 42 min |
| Dec 18, 11:52 AM EST | Special Weather Statement | MFL | Broward | 38 min |
| Dec 18, 12:19 PM EST | Special Marine Warning | MFL | 56 min | |
| Dec 18, 12:38 PM EST | Special Weather Statement | MFL | Miami-Dade | 22 min |
| Dec 18, 1:00 PM EST | Tornado Warning | MFL | Miami-Dade | 30 min |
| Dec 18, 1:01 PM EST | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Dec 18, 1:19 PM EST | Special Marine Warning | MFL | 116 min | |
| Dec 18, 3:06 PM EST | Areal Flood Warning | MFL | Broward, Miami-Dade | 4 hr |
| Dec 18, 3:14 PM EST | Special Marine Warning | MFL | 25 min | |
| Dec 18, 3:50 PM EST | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Dec 18, 4:34 PM EST | Special Marine Warning | MFL | 86 min |
Nearby
Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.